Mirela Jukić Bokun
Mirela Jukić Bokun
Assistant Professor, Department of Mathematics, University of Osijek
Potvrđena adresa e-pošte na mathos.hr - Početna stranica
Naslov
Citirano
Citirano
Godina
On the rank of elliptic curves over with torsion group
A Dujella, MJ Bokun
Proceedings of the Japan Academy, Series A, Mathematical Sciences 86 (6), 93-96, 2010
132010
On the rank of elliptic curves over with torsion groups and
MJ Bokun
Proceedings of the Japan Academy, Series A, Mathematical Sciences 87 (5), 61-64, 2011
5*2011
High rank elliptic curves with prescribed torsion group over quadratic fields
J Aguirre, A Dujella, MJ Bokun, JC Peral
Periodica Mathematica Hungarica 68 (2), 222-230, 2014
22014
A Pellian Equation with Primes and Applications to $$$$-Quadruples
A Dujella, MJ Bokun, I Soldo
Bulletin of the Malaysian Mathematical Sciences Society 42 (5), 2915-2926, 2019
12019
On the torsion group of elliptic curves induced by Diophantine triples over quadratic fields
A Dujella, MJ Bokun, I Soldo
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2017
12017
Elliptic curves over quadratic fields with fixed torsion subgroup and positive rank
M Jukić Bokun
Glasnik matematički 47 (2), 277-284, 2012
12012
Apolonijev problem
M Jukić
Osječki matematički list 2 (2002), 81-90, 2002
12002
On the extensibility of D (-1)-pairs containing Fermat primes
MJ Bokun, I Soldo
Acta mathematica Hungarica, 2019
2019
The Euler's totient function
MJ Bokun, A Behin
Math. e: hrvatski matematički elektronski časopis 31, 1, 2017
2017
Eulerova funkcija
MJ Bokun, A Behin
Math.e : hrvatski matematički elektronski časopis 31 (2017), 2017
2017
On the torsion group of elliptic curves induced by Diophantine triples over quadratic fields
MJ Bokun
1st Croatian Combinatorial Days, 2016
2016
High rank elliptic curves with prescribed torsion group over quadratic fields
MJ Bokun
Workshop on Number Theory and Algebra on the occasion of 60th birthday of …, 2014
2014
Applications of the Euclidean algorithm
M Đumić, M Jukić Bokun
Osječki matematički list 13 (2), 121-137, 2013
2013
Primjene Euklidovog algoritma
M Đumić, M Jukić Bokun
Osječki matematički list 13 (2), 121-137, 2013
2013
Primjene Euklidovog algoritma.
M Ðumić, M Jukić Bokun
Osjecki Matematicki List 13 (2), 2013
2013
L'Hospitalovo pravilo
M Duk, MJ Bokun
Poučak: časopis za metodiku i nastavu matematike 51, 19-31, 2012
2012
Elliptic curves of large rank over quadratic fields
MJ Bokun
Prirodoslovno matematički fakultet-Matematički odsjek, Sveučilište u Zagrebu, 2011
2011
Mestre's Polynomial Method for Construction of High-rank Elliptic Curves
MJ Bokun
Prirodoslovno-matematički fakultet-Matematički odjel, Sveučilište u Zagrebu, 2008
2008
Number e
M Jukić
Osječka matematička škola 1 (2), 79-85, 2001
2001
Broj e
M Jukić
Osječki matematički list 1 (2001), 79-85, 2001
2001
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20